New to ivillage :)

iVillage Member
Registered: 02-21-2012
New to ivillage :)
1
Tue, 02-21-2012 - 3:37pm

hiya ladies :)

Im new to ivillage signed up coz i would like to have the chance to speak to others and help solve any problems that arise. So would appreciate any responses :)

Im experiencing really bad period cramping, with sharp pains in both sides of my abdomen :smileysad: it seems to be going on and off alot :/

im on the implanon been on it about 6 months now wondering if its anything to do with that.

Any advice or suggestions? also is anyone else on the implanon, without realising ive been taking st johns wort alongside it but now heard it can make it less affective is this true? thanks :) xx

Community Leader
Registered: 10-08-2002
Thu, 02-23-2012 - 1:23pm
Hi and Welcome to iVillage!

From what I quickly read about the Implanon, painful periods and stomach pain is a common side effect. You may want to run it by your doctor though. I'm not familiar with it. This is where I got the information:

http://www.implanon-usa.com/en/consumer/index.asp

Hope you figure out what is going on!

Photobucket